# SDR DALA2025101307471

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 26,526 hours, 19,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Rig
- Location: Zone 800
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ATO- DUE TO L1 DOOR INDICATION DURING TAKEOFF ROLL.   MAINTENANCE FOUND ROLLER UPPER AND LOWER OUT OF RIG. RIGGED PER AMM 52-11.
